1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.

A few side effect questions...

Discussion in 'Adderall' started by AdderallJunkie102, Mar 15, 2006.

  1. AdderallJunkie102

    AdderallJunkie102 Silver Member

    Reputation Points:
    Feb 19, 2006
    Hey I was wondering why about 6 or 10 hrs into an Amphetamine high (Adderall) SWIM's eyelashes (or more specifically the skin on SWIM's eyelids where His eyelashes grow from) get very "ticklish" sensitive and uncomfortable. This will cause SWIM to usually pick/play with His eyelashes nonstop. Especially because at 6 or 10 hrs into the high I get "spaced out" and suddenly has OCD which causes SWIM to pick at His eyelashes for a long time.

    SWIM's entire head (especially SWIM's Scalp and cheekbones) also feels Itchy, ticklish and very sensitive 6 or 10 hrs into the high. So, why would SWIM's skin become so sensitive? SWIM dosn't remember that being listed as an effect on Erowid for Meth or Amph. Erowid did say that Meth and Amph cause Itching, but what I get is less itchiness and more really sensitive and ticklish skin. Maybe it only happens on Adderall because after all more types of Amphetamines mean more weird side effects.

    But yea, SWIM's just wondering if anyone can shed some light on the subject, thanks.
  2. 788.4

    788.4 Titanium Member

    Reputation Points:
    Dec 11, 2005
    Obsessive grooming (skin picking, hair pulling, ect..) can be a side effect from stimulants although it usually only happens with chronic use.
  3. obusucks

    obusucks Newbie

    Reputation Points:
    Nov 27, 2005
    30 y/o
    haha, yeah, I had a friend who would constantly pick her fingernails with the end of the cut straw we used for scooping, so i constantly had to make new straws.